Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Absence of semen in urine, no cloudiness after cystoscopy, taking Rapiflow, hyophen. Could something have happened during cystoscopy?

I had a cystoscopy last Thursday due to having burning after urination for the past 7 years with no signs of infection. He suspected a stricture but found nothing during the exam. The overall experience was rather painful and he gave me Hyophen and Rapiflow to take. Yesterday I found out that I have no semen coming out. I was not informed of this common problem which I read up online. After climax I always urinate and read that semen goes into the bladder but I m not noticing any discoloration or cloudiness to the urine . Could something have happened during the cystoscopy to have caused this or does it just sound like the Rapiflow?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have been taking Rapiflow for urinary problem .

Rapiflowis a drug that belongs to alpha blockers .These drugs relax smooth muscles in bladder
neck which remains open
During normal ejaculation bladder neck gets closed and sphincter urethra gets relaxed, this facilitates passing semen in urethra and prevents it from going backwards in bladder,
Where as when you take Alpha blockers your bladder neck remains open resulting in semen entering in to bladder instead of entering in to urethra .That is the reason you do not ejaculate semen per urethra.This is called as Retrograde ejaculation.
Since semen gets diluted in urine you can not see it in urine however this can be confirmed by presence of sperms in urine if urine analysis of urine passed after ejaculation.
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor